# SDR HNAA2009052100156

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 52,448 hours, 58,322 cycles
- System (JASC): 7312 · Fuel Heater
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  REMOVED AND REPLACED O-RING AT FUEL HEATER REDUCTION GEAR BOX OUT PRESS LINE.  LEAK AND OPS GOOD.
